I have been taking dinintel for five days now,I do dancing twice a week but since taking the pills I feel really tired afterwards, where as I can barely stand.
As I am writing this I feel very weak,anxious,irritable,blurred vision and unhappy.I have only been taking this pill 5 days and I have lost my appetite completely in 3 days.(I only drink water).Should I stop taking these pills?
There is no doctor here, you should call your regular doctor if you have any medication problems
I want to know how effective dinintel is for losing weight.
I have noticed from other sites that most people have difficulty finding dinintel. I lived in the Bahamas, and it is easy to get it there...of course with a prescription.
Dinintel are the only pills (and I have tried many) that cuts my appetite. Not just for a couple hours and then wear off, but for the whole day. I lose like 4 to 5lbs a week when I take them. My doctor only give Rx for 30 days though- I do take like a 2 month break when I am done taking the months' supply. They are also quite cheap in Nassau, Bahamas- at $12. for 30.
One thing you should be aware of is that most doctors will not give you a Rx for them, because they say they are dangerous. When I take them I don't sleep for the first 3 days (no Kidding) and my heart races.
I don't think I will take them in the future because the last time I did, my heart felt like it was going to tear through my chest. That was a wakeup call for me.
I would rather do it the hard way by exercising now.
What was your total weight loss? And how long did you take them for?
i just started taking this pill i got it from bahamas to am only goin to try it for one month and see wats my result. but is it safe to take it without seeing a doctor